# SDR QMLA2018061318070

- Difficulty date: June 13, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N109LN
- Make and model: Snias AS350B3
- Aircraft serial: 3995
- Aircraft time: 5,476 hours, 17,231 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 5,173 hours, 11,973 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT,  THE CREW REPORTED SMELLING JET FUEL COMING FROM AIR CONDITIONING VENTS.  PILOT COULD NOT SMELL THE ODOR.  RETURNED TO BASE.  THE MECHANIC REMOVED THE LEFT SIDE INNER FUEL TANK PANELS AND AFT BELLY PANEL WAS LOWERED TO INSPECT FOR FUEL LEAKAGE, AND AN OPS CHECK WAS PERFORMED BY PRESSURIZING FUEL SYSTEM TO INSPECT FOR LEAKS. THE OPS CHECK WAS GOOD SO A GROUND RUN WAS PERFORMED,  NO LEAKS OR DEFECTS NOTED.  A MAINTENACE FLIGHT WAS PERFORMED TO CHECK FOR ODOR.  NO LEAKS WERE FOUND AND DURING FLIGHT NO ODOR OF JET FUEL WAS DETECTED BY PILOT OR MECHANIC. PILOT REPLICATED EXACT FLIGHT CONDITIONS THAT OCCURRED WHEN MED CREW SAID THEY COULD SMELL THE ODOR.
